# SDR AALA201612149012

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 8,360 hours, 3,325 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SMALL REFLECTIVE EXIT SIGN IS BROKEN AND TEMPORARILY TAPED ON. MAINTENANCE REPLACED EXIT LENS AND ACCOMPLISHED SATISFACTORY OPS CHECK.
